| Model Number |
ESD125-35-67-70-N |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is in progress to determine the cause of the issue and the corrective and preventive action plan to prevent recurrence of the problem.The results of the investigation will be submitted in a follow up report.The issue was identified through internal investigations.To date, there have been no reports of adverse events associated with this issue.However, due to the remote possibility of particles being released into the patient during use of the device, baylis medical has decided to submit this report.
Event or Problem Description
Through internal investigations, baylis medical company inc.Has become aware of a potential for the presence of particles in the lumen of the expansure transseptal dilator (contained in the expansure transseptal dilation system).There have been no reports of adverse events associated with this issue.Baylis medical has decided to submit this report due to the remote possibility of particles being released into the patient during use of the device.This report pertains to the third of three devices (lot number esfa140319) that have been used in cases in the usa to date.There are no other affected devices remaining in the field in the usa.
Additional Manufacturer Narrative
An investigation was conducted to determine the cause of the issue and a corrective and preventive action plan was initiated to prevent recurrence of the problem.The results of the investigation indicate that the potential root causes of the observed issue were related to damage of the tool used and insufficient in-process inspections of the tool and for particulate during manufacturing.As an immediate action to prevent recurrence of the issue, the tools in question were removed from the manufacturing process.The future corrective/preventive actions that will taken to prevent recurrence of the issue include the design and use of alternative tools and new in-process inspection procedures during manufacturing.The issue was identified through internal investigations.To date, there have been no reports of adverse events associated with this issue.However, due to the remote possibility of particles being released into the patient during use of the device, baylis medical has decided to submit this report.